# SDR ASAA2022081739798

- Difficulty date: August 17, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N270AK
- Make and model: Boeing 737
- Aircraft serial: 44111
- Aircraft time: 18,660 hours, 6,060 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 146A750139
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT STA 786 TO STA 847 RBL 13.84 HAS CORRODED AREAS. GROUNDED - YES. DAMAGE FOUND TO BE OUT OF LIMITS CUTOUT DAMAGED SECTION AND REPAIRED CARGO TRACK IAW B737-900ER SRM 53-00-53-2R-3W=1 O=.071 R=.032 L=6 D=.039.
